# SDR 08FDEA00313

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWW, UPPER CTR TANK SKIN CORRODED, STA 1381, LBL 49.  REMOVED AND REINSTALLED FASTENERS IAW SRM 51-31-01, VOL II.  REMOVED CORROSION,  FOUND TO BE WITHIN LIMITS IAW SRM 57-00-01 FIG 1A VOL I, AND SRM 53-33-01 FIG 1 VOL III.  ALODINED AND PRIMED IAW SRM 51-21-01 VOL II
